User menu

Multiple positive solutions of a one-dimensional prescribed mean curvature problem

Bibliographic reference Habets, Patrick ; Omari, Pierpaolo. Multiple positive solutions of a one-dimensional prescribed mean curvature problem. In: Communications in Contemporary Mathematics, Vol. 9, no. 5, p. 701-730 (2007)
Permanent URL
  1. Ambrosetti A., Brezis H., Cerami G., Combined Effects of Concave and Convex Nonlinearities in Some Elliptic Problems, 10.1006/jfan.1994.1078
  2. Atkinson F. V., Peletier L. A., Serrin J., Ground States for the Prescribed Mean Curvature Equation: The Supercritical Case, Mathematical Sciences Research Institute Publications (1988) ISBN:9781461396079 p.51-74, 10.1007/978-1-4613-9605-5_4
  3. Clément Philippe, Manásevich Raúl, Mitidieri Enzo, On a Modified Capillary Equation, 10.1006/jdeq.1996.0013
  4. Coffman Charles V., Ziemer William K., A Prescribed Mean Curvature Problem on Domains without Radial Symmetry, 10.1137/0522063
  5. Conti M., Adv. Differential Equations, 7, 667
  6. Crandall Michael G., Rabinowitz Paul H., Some continuation and variational methods for positive solutions of nonlinear elliptic eigenvalue problems, 10.1007/bf00280741
  7. De Coster C., Habets P., The Lower and Upper Solutions Method for Boundary Value Problems, Handbook of Differential Equations: Ordinary Differential Equations (2004) ISBN:9780444511287 p.69-160, 10.1016/s1874-5725(00)80004-8
  8. De Coster Colette, Henrard Marc, Existence and Localization of Solution for Second Order Elliptic BVP in Presence of Lower and Upper Solutions without Any Order, 10.1006/jdeq.1998.3423
  9. Franchi Bruno, Lanconelli Ermanno, Serrin James, Existence and Uniqueness of Nonnegative Solutions of Quasilinear Equations inRn, 10.1006/aima.1996.0021
  10. Habets Patrick, Omari Pierpaolo, Positive Solutions of an Indefinite Prescribed Mean Curvature Problem on a General Domain, 10.1515/ans-2004-0101
  11. Ishimura N., J. Fac. Sci. Univ. Tokyo, 37, 457
  12. Kusahara Toshiaki, Usami Hiroyuki, A barrier method for quasilinear ordinary differential equations of the curvature type, 10.1023/a:1022409808258
  13. Le V. K., Adv. Nonlinear Stud., 5, 133
  14. Marzocchi M., Multiple Solutions of Quasilinear Equations Involving an Area-Type Term, 10.1006/jmaa.1995.1462
  15. Nakao Mitsuhiro, A bifurcation problem for a quasi-linear elliptic boundary value problem, 10.1016/0362-546x(90)90032-c
  16. Ni W. M., Rend. Circ. Mat. Palermo Suppl.
  17. Ni W. M., Accad. Naz. Lincei, Atti dei Convegni, 77, 231
  18. Ni Wei-Ming, Serrin James, Nonexistence theorems for singular solutions of quasilinear partial differential equations, 10.1002/cpa.3160390306
  19. Noussair Ezzat S., Swanson Charles A., Jianfu Yang, A barrier method for mean curvature problems, 10.1016/0362-546x(93)90005-d
  20. Peletier L. A., Serrin J., Ground states for the prescribed mean curvature equation, 10.1090/s0002-9939-1987-0894440-8
  21. Rabinowitz Paul, Pairs of Positive Solutions of Nonlinear Elliptic Partial Differential Equations, 10.1512/iumj.1974.23.23014
  22. Rebelo C., Portugaliae Math., 57, 415
  23. Serrin James, Positive solutions of a prescribed mean curvature problem, Calculus of Variations and Partial Differential Equations (1988) ISBN:9783540501190 p.248-255, 10.1007/bfb0082900